Quasitriangular operators

Halmos, Paul Richard: Quasitriangular operators. Acta scientiarum mathematicarum, (29) 3-4. pp. 283-293.(1968)

[img] Cikk, tanulmány, mű
math_029_fasc_003_004_283-293.pdf
Hozzáférés joga: Campus

Download (944kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 3-4
Page Range: pp. 283-293
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 293. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/14196

Actions (login required)

View Item View Item